# SDR DALA2018072304620

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON FRAME STA 480 BTW S-8L TO S-9L AT PAX CABIN. FRAME STA 480 BTW S-8L TO S-9L AT PAX CABIN WAS REPAIRED PER ERA 570034-14AD REV ORIGINAL.
